Browse by Institution

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Name | Item Type | No Grouping
Jump to: C | P
Number of items: 8.

C

Cuenda, Sara and Fernández, Maximiliano Alfredo and Galeano, Javier and Capitán Gómez, José Ángel (2018). A Minimal Agent-Based Model Reproduces the Overall Topology of Interbank Networks. "Journal of Artificial Societies and Social Simulation", v. 21 (n. 1); ISSN 1460-7425. https://doi.org/10.18564/jasss.3562.

Capitán Gómez, José Ángel and Manrubia, Susanna (2015). Demography-based adaptive network model reproduces the spatial organization of human linguistic groups. "Physical Review E- Statistical Nonlinear and Soft Matter Physics-", v. 92 (n. 6); pp.. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.92.062811.

Capitán Gómez, José Ángel and Aguirre, Jacobo and Manrubia, Susanna (2015). Dynamical community structure of populations evolving on genotype networks. "Chaos, Solitons, And Fractals", v. 72 ; pp. 99-106. ISSN 0960-0779. https://doi.org/10.1016/j.chaos.2014.11.019.

Capitán Gómez, José Ángel and Cuenda, Sara and Alonso Giménez, David (2015). How similar can co-occurring species be in the presence of competition and ecological drift?. "Journal of the Royal Society interface", v. 12 (n. 110); ISSN 1742-5662. https://doi.org/10.1098/rsif.2015.0604.

Capitán Gómez, José Ángel and Axelsen, Jakob Bock and Manrubia, Susanna (2015). New patterns in human biogeography revealed by networks of contacts between linguistic groups. "Proceedings - Royal Society. Biological sciences", v. 282 (n. 1802); ISSN 0962-8452. https://doi.org/10.1098/rspb.2014.2947.

Capitán Gómez, José Ángel and Cuenda, Sara and Alonso, David (2017). Stochastic competitive exclusion leads to a cascade of species extinctions. "Journal of Theoretical Biology" (n. 419); pp. 137-151. ISSN 0022-5193. https://doi.org/10.1016/j.jtbi.2017.02.007.

P

Pérez Raposo, Álvaro (2019). The Algebraic Structure of Quantity Calculus II: Dimensional Analysis and Differential and Integral Calculus. "Measurement science review", v. 19 (n. 2); pp. 70-78. ISSN 1335-8871.

Pérez Raposo, Álvaro (2018). The algebraic structure of quantity calculus. "Measurement science review", v. 18 (n. 4); pp. 147-157. ISSN 1335-8871. https://doi.org/10.1515/msr-2017-0021.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM